# SDR CALA0600222

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 30,831 hours, 16,255 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465698
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN THE AFT TAIL COMPARTMENT SHEAR TIE AT STA 1040 BETWEEN S2R AND S3R.  A NEW SHEAR TIE WAS INSTALLED IAW SRM 51-10-2.
